Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Solomon Lefschetz
Title: Applications of algebraic topology
Additional book information: Applied Mathematical Sciences, vol. 16, Springer-Verlag, New York, Heidelberg, Berlin, 1975, viii + 189 pp., $9.50.

Review Information:

Reviewer: John Ewing
Journal: Bull. Amer. Math. Soc. 82 (1976), 676-681
DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14102-X